LYRICA and my feet and hands feeling painful and weird?

Discussion in 'Fibromyalgia Main Forum' started by fibrobutterfly, Mar 17, 2007.

  1. I have been on lyrica for four wks, and it helps the pain, BUT do you get weird feelings and pain in your hands and feet, alot of tingling and burning? I hope this isn't a side effect. But swelling is so probably the pain too....ugh!

    [This Message was Edited on 03/27/2007]
  2. Crispangel66

    Crispangel66 New Member

    I already had the feelings you are now having when I went on Lyrica. I had the severe pain but also the tingling/burning feelings.
    Hope you feel better soon, Pam (crispangel66)
  3. Shalala

    Shalala New Member

    I see you are still hanging in there with the Lyrica. I am seeing the Neuro Tuesday and it is hard to tell what he will put me on next? He is the one that wanted me on 300mgs of Lyrica and I wasn't able to handle any mgs of it. Maybe I am better off with the pain? I was having terrible shooting pains in my left foot last night in bed. My right foot has been bad for 20 years. Good luck hun.
  4. Well according to the side effects it says swelling of the hands and feet, that may be what I am feeling, but I don't like it, they hurt and feel weird. I will see, and keep taking it at least until I see my dr. in two wks. I always feel like one step forward and two steps back. UGH!
  5. TerryS

    TerryS Member

    Hi FibroButterfly!

    Yes! I have been on Lyrica since end of December (taking 50 mg x2 per day). I have the same issues. Kind of a weird feeling, almost like they are on the verge of going numb...like right before they would fall asleep. I have it in my hands, but MOSTLY in my feet and legs. Also, I have the problem with feeling like I've had a drink or two about an hour after taking the Lyrica. HOWEVER, it has helped the horrible excruciating pain so much that I don't want to go off of it...I can't endure that pain again!!!

    TerryS
  6. skikat

    skikat New Member

    I AM A NEWBIE--- CAN YOU TELL ME WHAT BUMP-- MEANS ON HERE? I HAVE SEEN IT SEVERAL TIMES . THANKS .....SKI
  7. Fudge43

    Fudge43 New Member

    Hi there .. I guess I'm swimming against the tide here but those sensations are why I actually tried Lyrica .. the nerves in my feet and hands were going crazy .. burning tingling .. like little firecrackers going off !
    It is much better since I have been on the Lyrica .. it took a while to get used to .. I only take it at night .. 300 mgs and it really helps with sleep issues too !

    I'm sorry so many people seem to have a problem with it .. it has been helping me tremendously !

    Joy : )
  8. Fudge43

    Fudge43 New Member

    ... that sounds funny ...
    In any case .."Bump" or "B" just sends this post to the top of the menu messages again .. to keep it going for more replies etc ...
    Joy : )
  9. this weird feeling in my hands and feet kept me awake half the night. especially my hands are so painful and my feet are swollen. Its crazy you help one problem and get another! The lyrica really helped the pain at first, now I am wondering as it isn't helping as much now. I am at the point of forgetting taking any meds for fibro! I am tired of being a guinea pig. I have an appt with the rheumie this wk , so I will see what he says.
  10. Shakes

    Shakes New Member

    Hi,

    I was on Lyrica for 4 days and it really helped the pain. However, my hair started falling out by the hand full! It was amazing. That is one side effect I can not do! Anyone else have this problem?
  11. OMG I would stop too if my hair fell out!
  12. My hands and feet hurt so bad and feel like electricity running through them...

    More Common symptoms..... bloating or swelling of face, arms, hands, lower legs, or feet; blurry vision; burning, tingling, numbness or pain in the hands, arms, feet, or legs; change in walking and balance; clumsiness; confusion; delusions; dementia; difficulty having a bowel movement (stool); difficulty in speaking; double vision; dry mouth; fever; headache; hoarseness; increased appetite; lack of coordination; loss of memory; lower back or side pain; mood or mental changes; painful or difficult urination; problems with memory; rapid weight gain; seeing double; shakiness and unsteady walk; sensation of pins and needles; sleepiness or unusual drowsiness; stabbing pain; swelling; tingling of hands or feet; trembling, or other problems with muscle control or coordination; trembling or shaking of hands or feet; shakiness in legs, arms, hands, feet; unusual weight gain or loss
  13. moab341

    moab341 New Member

    I was on Neurontin for 6 yrs and had gained weight so my Doc put me on Lyrica....now I know they were bother causing a lot of my symptoms.
    Swelling, bloating, weight gain, tingling.
    The Lyrica made my emptions jump all over and sent me into a bad depression.

    I'mm off them both now and feel better for it, but I don't tolerate many medicines.
    I know it can really help some people....everyone is different.
    If the cure is worse than the disease, it's time to stop taking it.

    Best of luck, Roni
  14. A dr. years ago told me, you take one medicine for one problem and it causes another problem. I agree its time to wean off this. I have an appt this afternoon with the dr. who gave it to me. The bad thing is it got rid of the horrid head pain I was having, that he said was muscle spasms, now what!? AHHHHH!
  15. maee16

    maee16 New Member

    Hi, I am on Lyrica, 50mg., 1 in a.m., 1 in afternoom, 2 @ bedtime. It does help the pain, but at night I wake up with my hands clenched, and I cannot open them up. I have no feeling in them, after I get up and walk around The feeling comes back. Do you have any problem like that with Lyrica? I was on 100mg, 2 caps, 3 x a day, but all I did was sleep, and couldn't function. I also am gaining weight, not happy about this. What should I do?
    Any ideas or help? Thanks, hugs to all, maee